A1 Journal article (refereed)
A curious equation involving the $\infty$-Laplacian (2010)

Lindqvist, P., & Lukkari, T. (2010). A curious equation involving the $\infty$-Laplacian. Advances in Calculus of Variations, 3 (4), 409-421. doi:10.1515/ACV.2010.017

JYU authors or editors

Publication details

All authors or editors: Lindqvist, Peter; Lukkari, Teemu

Journal or series: Advances in Calculus of Variations

ISSN: 1864-8258

Publication year: 2010

Volume: 3

Issue number: 4

Pages range: 409-421

Publisher: De Gruyter

Place of Publication: Berlin

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1515/ACV.2010.017

Open Access: Publication channel is not openly available

Free keywords: Infinity-Laplacian; variable exponent; viscosity solution; comparison principle; Harnack's inequality; Caccioppoli estimate

Contributing organizations

Ministry reporting: Yes

Preliminary JUFO rating: Not rated

Last updated on 2020-15-10 at 18:45